| Model Number |
MMT-384A |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states it was reported that the patient faced an event where she mistakenly inserts her infusion sets that causes for her not to be able to use it anymore as she inserted the infusion set with a needle cover that causes for the infusion set not to insert in her skin.Pt reported she was not aware that she can get a replacement until her trainer told her about the same.No further information available.
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary - complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6001663, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6001663 was manufactured according to the work instruction (wi) version 14 and packaging in the multivac m10 on 12-jun-2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.